Full Text: PDF
Received April 5, 2017; Accepted August 26, 2017; Published September 7, 2017
Abstract. In this paper, we establish the criteria for the existence of at least one and three positive solutions for a nonlinear second order multi-point time scale boundary value problem on infinite interval based on the Leray-Schauder fixed point theorem and the five functional fixed point theorem, respectively.
How to Cite this Article:
Mustafa Gunendi, Ismail Yaslan, Existence of positive solutions for multi-point time scale boundary value problems on infinite intervals, Journal of Nonlinear Functional Analysis, Vol. 2017 (2017), Article ID 45, pp. 1-17.